# SDR UPS97824837

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CRACK AT SCREW HOLE ON UPPER SURFACE OF LEFT WING LEADING EDGE AT XOLD 6.2.  CUT OUT CRACKED AREA, FABRICATED REPAIR DOUBLER, DRILLED, TREATED AND INSTALLED DOUBLER IAW DC8 SRM 51-1-8, 51-1-21, 51-1-20D AND 57-2-0 PAGE 10A.
